# SDR REXA2016121502476

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 22,680 hours, 14,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FA CABIN FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT IAW AMM25-61-02.  AND OPS CHK GO.
OD.                                                                   
"
